Illinois Journal of Mathematics

Hilbert polynomials over artinian rings

Cristina Blancafort and Scott Nollet

Full-text: Open access

Abstract

This paper characterizes Hilbert functions and Hilbert polynomials of standard algebras over an Artinian ring $R_{0}$.

Article information

Source
Illinois J. Math., Volume 43, Issue 2 (1999), 338-349.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985219

Digital Object Identifier
doi:10.1215/ijm/1255985219

Mathematical Reviews number (MathSciNet)
MR1703192

Zentralblatt MATH identifier
0956.13002

Subjects
Primary: 13D40: Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series

Citation

Blancafort, Cristina; Nollet, Scott. Hilbert polynomials over artinian rings. Illinois J. Math. 43 (1999), no. 2, 338--349. doi:10.1215/ijm/1255985219. https://projecteuclid.org/euclid.ijm/1255985219


Export citation